Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Equivalence of Definitions of a Matric Function

R. F. Rinehart
The American Mathematical Monthly
Vol. 62, No. 6 (Jun. - Jul., 1955), pp. 395-414
DOI: 10.2307/2306996
Stable URL: http://www.jstor.org/stable/2306996
Page Count: 20
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Equivalence of Definitions of a Matric Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414